Real Integral Solution in term of Classical Path for a Diffusion Model with Quadratic Potential in One-dimensional Euclidean Space
Shaharir bin Mohamad Zain, and Zainal bin Abdul Aziz, (1995) Real Integral Solution in term of Classical Path for a Diffusion Model with Quadratic Potential in One-dimensional Euclidean Space. Jurnal Fizik Malaysia, 16 (3). pp. 89-104. ISSN 0128-0333
Full text not available from this repository.
Universiti Kebangsaan Malaysia. Jabatan Matematik.["lib/metafield:join_corp_creators" not defined]Universiti Teknologi Malaysia. Jabatan Matematik.
For the generalised diffusion equation with a quadratic potential, we obtain the real integral solution in term of the classical path as such that the validity of the Feynman integral solution is further verified. This result further unifies the diffusion equation with that of Schroedinger’s, and adds better insights into the problem of identifying the underlying stochastic process of the generalised diffusion, including the Schroedinger equation.
|Additional Information:||This note was added by the search_and_modify.pl script.|
|Subjects:||Q Science, Computer Science|
Repository Staff Only: item control page